Discussions By Condition: Sexual conditions

Ultrasound WRONG?

Posted In: Sexual conditions 1 Replies
  • Posted By: happybunny2308
  • February 11, 2007
  • 04:01 PM

I've posted previous posts on different websites and everything no one can seem to help me.I started the shot in Sept of 06 and had my LAST dose in December... My stomach looks literally like i'm pregnant. But all my tests came up negative and ultrasounds in November showed nothing (someone told me its possible for them not to pick something up). and I'm still growing. This is currently what it looks like http://i113.photobucket.com/albums/n228/happybunny2308/blah.jpg (the link is to my album picture) and I'm gettin like pains in my stomach not EXTERMELY bad but to points where it wakes me up and when i pee i get like pains little ones tho.. anyone have any advice? my doctor told me nothing was wrong so I'm kinda stuck between a rock and a hard place with this. My parents belive my doctor and think everything else is in my head. I'm basically on my own with this :(

Reply Flag this Discussion

1 Replies:

  • Stop taking the shot!! It did the same thing to me. I was told by my doctor a year later it confused my body into thinking it was pregnant & my body would grow around my tummy until I stopped taking it. I was told that My body was to be free of the hormones for at least 6-8 months. It Did help but I had to take up running & exercises 3 hours a day to make it finally start to go down but after 2 weeks I could feel the difference. See an ob to discuss. Gp sometimes give to patients & don't really know how it can effect them if you can't do with out the long term birth control try implanon Or an iud they are low dosage long term birth control.
    Anonymous 42789 Replies
    • October 4, 2010
    • 05:23 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.